# SDR 2002UALA00111

- Difficulty date: January 14, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 22,754 hours, 4,455 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W49129
- Condition: Damaged
- Location: Fuselage
- Part time: 2,275,436 hours, 4,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE SKIN STATION 2268.25 DAMAGED NEAR HORIZONTAL STAB CUTOUT.  MAJOR REPAIR ACCOMPLISHED ON SKIN PANEL 148W4912-9.
